Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 64, NWS Albuquerque, NM

June 6, 2023Mora County, San Miguel County, Taos County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 6, 2023, 1:29 PM MDT for Mora County, San Miguel County, Taos County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2023, 1:29 PM MDT (19:29 UTC)
Expired
Jun 6, 2023, 4:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Mora County, NM, San Miguel County, NM, Taos County, NM

The radar

The Albuquerque radar (KABX), 160 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WGUS55 KABQ 061929
FFWABQ
NMC033-047-055-062230-
/O.NEW.KABQ.FF.W.0064.230606T1929Z-230606T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
129 PM MDT Tue Jun 6 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Hermits Peak Calf Canyon Burn Scar in...
  South Central Taos County in north central New Mexico...
  Western Mora County in northeastern New Mexico...
  Northwestern San Miguel County in northeastern New Mexico...

* Until 430 PM MDT.

* At 129 PM MDT, Doppler radar indicated thunderstorms moving slowly 
  southeast with heavy rainfall over the Hermits Peak Calf Canyon 
  Burn Scar. Between 0.25 and 0.5 inches of rain have fallen. 
  Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
Sapello River, Coyote Creek and Mora River. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Hermits
           Peak Calf Canyon Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  Mora, Ledoux, Morphy Lake State Park, Cleveland, Tierra Monte, La 
  Cueva, Holman, Gascon, Sapello, Chacon, South Carmen, Monte 
  Aplanado, Luceros, Rainsville, Rociada, Manuelitas, Golondrinas, 
  El Turquillo and Guadalupita.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 18.
	State Road 518 between Mile Markers 9 and 47.
	State Road 121 between Mile Markers 0 and 8.
	State Road 283 near Mile Marker 13.
	State Road 276 between Mile Markers 0 and 5.
	State Road 266 between Mile Markers 0 and 6.
	State Road 434 between Mile Markers 0 and 14.
	State Road 105 between Mile Markers 0 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak Calf 
Canyon Burn Scar.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3602 10555 3612 10556 3611 10546 3617 10543
      3618 10536 3617 10537 3619 10528 3614 10522
      3606 10521 3589 10514 3578 10510 3573 10517
      3573 10529 3574 10535 3574 10542 3579 10545
      3582 10555 3598 10549

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MA/BG
1 follow-up statement
782 
WGUS75 KABQ 062112
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
312 PM MDT Tue Jun 6 2023

NMC033-047-055-062230-
/O.CON.KABQ.FF.W.0064.000000T0000Z-230606T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-San Miguel NM-Taos NM-
312 PM MDT Tue Jun 6 2023

...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR 
REMAINS IN EFFECT UNTIL 430 PM MDT THIS AFTERNOON FOR SOUTH CENTRAL 
TAOS, WESTERN MORA AND NORTHWESTERN SAN MIGUEL COUNTIES...

At 312 PM MDT, Doppler radar indicated thunderstorms drifting 
southeast with heavy rainfall over parts of the Hermits Peak Calf 
Canyon Burn Scar. Between 0.75 and 1.25 inches of rain have fallen 
in the area from near Ledoux to Carmen, Tierra Monte, and Sapello. 
Additional rainfall amounts up to 0.5 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
Sapello River, Coyote Creek and Mora River. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Hermits Peak Calf
         Canyon Burn Scar.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Hermits Peak Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  Mora, Ledoux, Morphy Lake State Park, Cleveland, Tierra Monte, La 
  Cueva, Holman, Gascon, Sapello, Chacon, South Carmen, Monte 
  Aplanado, Luceros, Rainsville, Rociada, Manuelitas, Golondrinas, 
  El Turquillo and Guadalupita.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 18.
	State Road 518 between Mile Markers 9 and 47.
	State Road 121 between Mile Markers 0 and 8.
	State Road 283 near Mile Marker 13.
	State Road 276 between Mile Markers 0 and 5.
	State Road 266 between Mile Markers 0 and 6.
	State Road 434 between Mile Markers 0 and 15.
	State Road 105 between Mile Markers 0 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak Calf 
Canyon Burn Scar.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3602 10555 3612 10556 3611 10546 3617 10543
      3618 10536 3617 10537 3619 10528 3614 10522
      3606 10521 3589 10514 3578 10510 3573 10517
      3573 10529 3574 10535 3574 10542 3579 10545
      3582 10555 3598 10549

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Guyer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 11:51 AM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 6, 11:51 AM MDT, 1 hour 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1151 AM MDT Tue Jun 6 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1137 AM MDT Tue Jun 6 2023

The Flash Flood Watch was extended through 07/0600UTC to account
for prolonged (or a late second round) thunderstorm activity that
high resolution CAMs and the HREF are indicating for tonight.

&&

.SYNOPSIS...
Issued at 305 AM MDT Tue Jun 6 2023

There will be an uptick in the coverage of thunderstorms and
rainfall intensity today into Wednesday with moderate to locally
heavy rainfall possible which could lead to flash flooding. Isolated
strong to severe thunderstorms are also possible, mainly along and
east of the central mountain chain. Drier air makes significant
progress over most of the region Thursday through the weekend, but
moisture will hold out over northeast New Mexico where thunderstorms
will be possible each day. Despite the drier air, high temperatures
will remain several degrees below normal for early June.

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 305 AM MDT Tue Jun 6 2023

Some low clouds and/or fog remain possible this morning along and
east of the Central Mountain Chain, then another active day is in
store. Storms across eastern NM last evening has again pushed an
east wind through the gaps of the Central Mountain Chain to at least
the ContDvd, which has yet again reinvigorated the low level
moisture west of the Central Mountain Chain. Another round of
relatively slow moving thunderstorms are expected today, aided a bit
by a weak wave crossing NM from west to east. Activity will likely
initiate shortly before noon across the high terrain, but will
quickly expand through the afternoon. Outflow boundary collisions
will help bring storms to the lower elevations, including the Rio
Grande Valley. In fact, there are better chances for precipitation
in the RGV, including the ABQ Metro, today than there was yesterday.
The stronger storms will be capable of producing very heavy
rainfall, as well as up to quarter size hail and, of course, gusty
winds. The lack of shear due to upper level ridging aloft will keep
storms rather unorganized, but a few severe storms are not out of
the question. The biggest concern, similar to previous days, will be
burn scar flash flooding.  A Flood Watch remains in effect for the
HPCC, Cerro Pelado and McBride burn scars. Though storm intensity
should wane after sunset, storms will likely persist across portions
of central and especially eastern NM well into the overnight hours.

On Wednesday, the upper low that has been churning near the CA coast
will inch eastward toward Las Vegas, NV. This will send a dry slot
over western NM, thereby limiting convection considerably compared
to today. Storms remain expected across the Central Mountain Chain
and portions of eastern NM. A few storms across eastern NM may be
severe and concern for burn scar flash flooding will persist (though
storm motions should be somewhat faster than today). Nonetheless,
Wednesday should be the beginning of a downward trend of storm
coverage. The greatest concern for heavy rainfall, hail and gusty
winds will be across the northeast and southeast plains.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 305 AM MDT Tue Jun 6 2023

Drier air will continue to progress over northern and central NM
Wednesday night with northeast and southeast NM appearing to be the
focus areas for thunderstorms during the evening. Storms look to
ignite on the Sangre de Cristo mountains Thursday and track over far
northeast NM late in the day/early evening. Dry southwest winds
aloft dominate Friday and through the weekend as a trough of low
pressure aloft remains stretched from SoCal northeastward into the
Great Basin. However, a batch of high clouds looks to cross the
region Thursday night through Friday with little impact. Northeast
NM will be the featured area for any storms Friday through Monday as
low level moisture sloshes in and out of that area on a daily basis.
Southwest surface winds strengthen Sunday and Monday, although
appear to remain generally below wind advisory criteria. Despite the
drier airmass in place across the majority of the forecast area,
high temperatures will continue to be several degrees below normal
during the Thursday through Monday due to lower heights. Overnight
lows will also be near to below normal for most locales.

&&

.AVIATION...
(18Z TAFS)
Issued at 1137 AM MDT Tue Jun 6 2023

Scattered to numerous thunderstorms are expected today and tonight
as abundant low layer moisture gets exploited by an approaching
upper level disturbance. Storms early this afternoon will initiate
along the higher terrain of western and central New Mexico. A
north-south oriented band of storms is expected to develop and
gather near the Continental Divide later this afternoon, and it
will then track eastward into the Rio Grande valley early this
evening before overtaking the central mountain chain later in the
evening and eventually portions of the eastern plains late tonight
into the early morning hours Wednesday. Heavy downpours, hail,
gusty downburst winds and lower ceilings and visibilities will
accompany stronger storms. Some low clouds will be possible early
Wednesday morning with MVFR/IFR ceilings, mostly over rain-soaked
areas.

&&

.FIRE WEATHER...
Issued at 305 AM MDT Tue Jun 6 2023

Scattered to numerous showers and thunderstorms are expected again
today. Flash flooding on burn scars will be a concern. Starting
Wednesday, dry air will punch into western NM, limiting convection
in this area, though storms will persist across much of eastern NM.
Storm coverage will continue to trend downward Thursday and stay
relatively low through the weekend, though a boundary across
northeast NM may continue to be a focus for thunderstorm
development. RH values will also plummet, especially across central
and western NM, where daytime values will be less than 15%. By
Sunday, breezes could really start to pick up, with even more wind
possible Monday. It's not out of the question that spotty critical
fire weather conditions could return by early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  84  51  79  45 /  60  60  20   5
Dulce...........................  75  44  72  38 /  60  80  50  20
Cuba............................  76  46  73  43 /  60  80  50  10
Gallup..........................  80  43  77  37 /  50  30   5   0
El Morro........................  74  42  73  39 /  70  40  10   0
Grants..........................  77  43  76  38 /  70  50  30   0
Quemado.........................  78  44  76  41 /  50  30   5   0
Magdalena.......................  76  50  76  48 /  60  70  20   5
Datil...........................  74  45  75  42 /  60  50  20   0
Reserve.........................  82  41  79  40 /  30  20   0   0
Glenwood........................  86  48  82  50 /  40  20   0   0
Chama...........................  69  42  66  37 /  70  80  60  20
Los Alamos......................  70  48  70  47 /  70  70  50  10
Pecos...........................  70  48  71  46 /  70  80  50  10
Cerro/Questa....................  68  43  67  39 /  80  70  70  20
Red River.......................  63  38  62  37 /  80  60  70  20
Angel Fire......................  64  37  63  33 /  80  60  70  20
Taos............................  73  43  72  40 /  70  60  60  10
Mora............................  66  44  67  42 /  80  70  70  20
Espanola........................  79  51  79  45 /  70  70  40  10
Santa Fe........................  73  50  73  48 /  60  70  50  10
Santa Fe Airport................  77  49  77  47 /  60  60  40   5
Albuquerque Foothills...........  78  56  80  54 /  60  70  30   5
Albuquerque Heights.............  80  57  81  55 /  60  70  20   5
Albuquerque Valley..............  84  54  83  49 /  60  70  20   5
Albuquerque West Mesa...........  82  56  81  54 /  60  70  20   5
Belen...........................  84  55  84  53 /  50  70  20   5
Bernalillo......................  82  55  82  52 /  60  70  20   5
Bosque Farms....................  84  53  84  51 /  60  60  20   5
Corrales........................  83  55  82  53 /  60  70  20   5
Los Lunas.......................  84  54  84  52 /  60  60  20   5
Placitas........................  78  54  80  52 /  60  70  30   5
Rio Rancho......................  81  56  80  53 /  60  70  20   5
Socorro.........................  84  56  85  54 /  50  70  20   5
Sandia Park/Cedar Crest.........  72  49  72  47 /  60  70  30   5
Tijeras.........................  74  51  75  49 /  60  80  30   5
Edgewood........................  73  49  74  47 /  60  70  40   5
Moriarty/Estancia...............  74  46  76  44 /  60  70  40   5
Clines Corners..................  70  48  74  46 /  60  70  40  10
Mountainair.....................  75  49  76  47 /  60  70  30   5
Gran Quivira....................  76  49  76  48 /  70  70  40  10
Carrizozo.......................  80  54  80  54 /  60  70  30  10
Ruidoso.........................  72  48  74  49 /  70  60  50  10
Capulin.........................  67  48  71  46 /  70  50  70  30
Raton...........................  73  48  73  46 /  60  60  60  20
Springer........................  73  49  75  46 /  70  60  60  20
Las Vegas.......................  69  46  73  45 /  70  70  60  20
Clayton.........................  73  53  75  53 /  40  50  40  40
Roy.............................  70  51  73  48 /  60  60  50  20
Conchas.........................  78  56  82  52 /  40  60  40  30
Santa Rosa......................  75  55  79  53 /  40  60  40  20
Tucumcari.......................  78  56  81  54 /  30  50  30  30
Clovis..........................  77  57  80  55 /  20  40  30  40
Portales........................  79  57  82  56 /  10  40  30  40
Fort Sumner.....................  80  57  83  55 /  20  50  40  30
Roswell.........................  85  61  88  59 /  10  40  40  20
Picacho.........................  78  55  82  53 /  50  50  60  20
Elk.............................  75  51  79  51 /  60  50  50  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for NMZ211-214-215-226.

&&

SHORT TERM...34
LONG TERM....99
AVIATION...52

In the hours before

Local storm report, Jun 6, 8:49 AM MDT, 4 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
849 AM MDT Tue Jun 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Flash Flood      Sedillo                 35.10N 106.30W
06/05/2023                   Bernalillo         NM   NWS Employee

            At least one foot of hail accumulation in
            flooded areas. Via Sedillo washed over with
            large rocks, mud, and debris in several
            spots. Culverts and ditches completely
            overflowed. Water marks indicated at least 6
            inches of water flowed over Via Sedillo in
            some spots.

&&

42
Local storm report, Jun 6, 9:02 AM MDT, 4 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
902 AM MDT Tue Jun 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tornado          2 SE Nara Visa          35.59N 103.08W
06/05/2023                   Quay               NM   Trained Spotter

            Landspout (non-mesocyclonic) tornado touched
            down briefly southeast of Nara Visa, NM.

&&

BTS
Local storm report, Jun 6, 9:34 AM MDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
934 AM MDT Tue Jun 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Flash Flood      2 W Manuelitas          35.80N 105.31W
06/05/2023                   San Miguel         NM   Public

            several inches of hail and water flowing
            from nearby pasture across dirt road.

&&

42
Local storm report, Jun 6, 9:50 AM MDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
950 AM MDT Tue Jun 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tstm Wnd Dmg     2 ESE Albuquerque       35.11N 106.60W
06/05/2023                   Bernalillo         NM   Public

            Several reports of thunderstorm outflow wind
            damage in the Bel-Air neighborhood in NE
            Albuquerque (near Monteclaire and Menaul
            Blvd NE). Several large (3-6 inch diameter)
            live tree limbs were broken and snapped. An
            approximately 5 foot high cinder block wall
            surrounding a residence was blown over. A
            residence also sustained roof damage.

&&

BTS
Local storm report, Jun 6, 9:52 AM MDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
952 AM MDT Tue Jun 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Tornado          1 NE Petroglyph Nationa 35.14N 106.73W
06/05/2023                   Bernalillo         NM   Broadcast Media

            A brief landspout tornado was spotted on the
            mesa above Petroglyph National Monument. No
            damage occurred. Exact time and location
            were estimated. Report relayed via KRQE.

&&

42
Local storm report, Jun 6, 12:44 PM MDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1244 PM MDT Tue Jun 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Flash Flood      1 WSW Santa Rosa        34.94N 104.69W
06/05/2023                   Guadalupe          NM   Emergency Mngr

            Flash flooding reported across Santa Rosa
            via NM State EOC and County EM. Extent of
            impacts and potential damages are unknown at
            this time.

&&

42

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:00 PM MDTSpecial Weather StatementABQTorrance30 min
Jun 5, 6:02 PM MDTAreal Flood AdvisoryABQSandoval58 min
Jun 5, 6:17 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos4 hr
Jun 5, 6:31 PM MDTSpecial Weather StatementABQTorrance29 min
Jun 5, 8:48 PM MDTFlood WatchABQColfax, Lincoln, Los Alamos, Mora, Rio Arriba, Sandoval and 3 more27 hr
Jun 5, 8:53 PM MDTFlash Flood WarningABQGuadalupe2 hr
Jun 6, 12:54 PM MDTSevere Thunderstorm WarningABQCatron36 min
Jun 6, 1:40 PM MDTFlash Flood Warning Considerable damage threatABQLincoln3 hr
Jun 6, 1:50 PM MDTSpecial Weather StatementABQCatron40 min
Jun 6, 2:01 PM MDTAreal Flood AdvisoryABQColfax, Mora38 min
Jun 6, 2:01 PM MDTSevere Thunderstorm WarningABQColfax, Mora44 min
Jun 6, 2:28 PM MDTSpecial Weather StatementABQLincoln32 min
Jun 6, 2:38 PM MDTFlash Flood WarningABQColfax, Mora2 hr
Jun 6, 2:48 PM MDTSpecial Weather StatementABQ42 min
Jun 6, 2:55 PM MDTSevere Thunderstorm WarningABQCibola, McKinley65 min
Jun 6, 3:04 PM MDTSpecial Weather StatementABQCatron26 min
Jun 6, 3:08 PM MDTSpecial Weather StatementABQLincoln37 min
Jun 6, 3:13 PM MDTSevere Thunderstorm WarningABQCatron47 min
Jun 6, 3:20 PM MDTSevere Thunderstorm WarningABQLincoln35 min
Jun 6, 3:30 PM MDTSevere Thunderstorm WarningABQMora39 min
Jun 6, 3:32 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jun 6, 3:47 PM MDTSpecial Weather StatementABQCibola28 min
Jun 6, 3:53 PM MDTSpecial Weather StatementABQ37 min
Jun 6, 4:13 PM MDTSpecial Weather StatementABQMora32 min
Jun 6, 4:22 PM MDTSpecial Weather StatementABQMcKinley38 min
Jun 6, 4:27 PM MDTSpecial Weather StatementABQMcKinley33 min
Jun 6, 4:31 PM MDTSevere Thunderstorm WarningABQMora, San Miguel44 min
Jun 6, 4:34 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel4 hr
Jun 6, 4:46 PM MDTSpecial Weather StatementABQ29 min
Jun 6, 4:49 PM MDTSpecial Weather StatementABQValencia26 min
Jun 6, 5:03 PM MDTAreal Flood AdvisoryABQColfax, Mora117 min
Jun 6, 5:11 PM MDTSevere Thunderstorm WarningABQSocorro49 min
Jun 6, 5:13 PM MDTSevere Thunderstorm WarningABQSan Miguel47 min
Jun 6, 5:14 PM MDTAreal Flood AdvisoryABQChaves61 min
Jun 6, 5:23 PM MDTSpecial Weather StatementABQSan Juan37 min
Jun 6, 5:25 PM MDTFlash Flood WarningABQCatron, Socorro3 hr
Jun 6, 5:34 PM MDTSevere Thunderstorm WarningABQSan Miguel41 min
Jun 6, 5:38 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe3 hr
Jun 6, 5:43 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval2 hr
Jun 6, 5:56 PM MDTSpecial Weather StatementABQSanta Fe34 min
Jun 6, 5:57 PM MDTSevere Thunderstorm WarningABQSocorro22 min

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.